# SDR DXTA200702543

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 5,906 hours, 3,617 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulted
- Location: Flt Guidance
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FGC B FAIL CASS MESSAGE APPEARED AND SYSTEM SWITCHED TO FGC A.   CHECKED SYSTEM IN PROPER OPERATION -COULD NOT DUPLICATE- REPOSITIONED NR 1&2 IC-800'S- OPS CHECKED GOOD IAW 750 M/M CH 34-25-01.
